# SDR SWIA201440159

- Difficulty date: November 21, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,421 hours, 44,070 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A NR 1 AHRS FAILURE.  R & R THE NR 1 AHRS IAW AMM.  OPS CHECKED GOOD.
